Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Articles Published in Other Journals

More Fibonacci Numbers Arising from the Suborbital Graphs for the Congruence Subgroup Gamma 0(n/h)

AIP Conference Proceedings, vol.1863, pp.3000161-3000166, 2017 (Refereed Journals of Other Institutions)

Some compactness tests in Banach spaces by Cesaro means of Fourier coefficients

AIP Conferecence Proceedings, vol.1676, pp.200691-200696, 2015 (Refereed Journals of Other Institutions)

The orthogonal projections with respect to a periodic continuous unitary representation of the group (ℝ,+) on a complex Hilbert space

AIP Conference Proceedings, vol.1611, no.1, pp.276-282, 2015 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Graflar ve Fibonacci Dizisi

Prof. Dr. Cemil YAPAR Anısına Ulusal Matematik ve İstatistik Sempozyumu, Ordu, Turkey, 10 - 11 December 2021, pp.43

Some Results On Suborbital Graphs

The Mediterranean International Conference of Pure&Applied Mathematics and Related Areas, Antalya, Turkey, 26 October 2018, pp.132-135

A Generalization of the Suborbital Graphs Generating Fibonacci Numbers for the Subgroup Γ3

The Mediterranean International Conference of Pure&Applied Mathematics and Related Areas, Antalya, Turkey, 26 October 2018, pp.43

Some Number Theoretical Results Related To The Suborbital Graphs For The Congruence Subgroup Gamma0-(n/h))

3rd International Intuitionistic Fuzzy Sets and Contemporary Mathematics Conference , Mersin, Turkey, 29 August 2016, pp.53

On The Existence of Periodic Solutions To Some Non-Linear Differential Equations in Banach Spaces

International Conference on Advancement In Mathematical Sciences, Antalya, Turkey, 05 November 2015, pp.88

On Periodic Solutions to Nonlinear Differential Equations In Banach Spaces

The 28 Th International Conference Of Jangjeon Mathematical Society, Antalya, Turkey, 15 May 2015, pp.64

On A Characterization Of Compactness And The Abel-Poisson Summability Of Fourier Coefficients In Banach Spaces

The 28th International Conference Of Jangjeon Mathematical Society, Antalya, Turkey, 15 May 2015, pp.65

The Abel-Poisson Summability Of Fourier Series In A Banach Space With Respect To A Continuous Linear Representation

International Congress in Honour of Professor Ravi P. Agarwal, Bursa, Turkey, 23 June 2014, pp.82

On Periodic Solutions of Nonlinear Differential Equations in Banach Spaces

International Congress In Honour Of Professor Ravi P. Agarwal, Bursa, Turkey, 23 June 2014, pp.88